# SDR HEEA076565

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 212076433001
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, NR 1 HYDRAULIC SYSTEM FAILED. MAINTENANCE REPLACED HYDRAULIC TUBE ASSY DUE TO CRACK IN ONE OF THE CURVES.
